# SDR REXA2019090201375

- Difficulty date: September 2, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 26,915 hours, 17,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH67032471320041
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON INTERCOSTAL STR 20R BTW FS310 TO FS349 AT E&E BAY. (SM) SUMMARY: CORROSION ON INTERCOSTAL FS=310 TO FS=349 STRINGER 20R WAS REMOVED, MEASURED AND WAS FOUND OUT LIMITS THEREFORE WAS REPLACED PER SRM 51-42-21-001-001-A01 PAR 6C AND 51-42-06-001-001-A01 PAR 6C.  LEVEL CORROSION II.
